# SDR SWAA2021072116184

- Difficulty date: September 15, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500i Lbl20-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500I LBL20 TO RBL24 LATERAL FLOOR SUPPORT UPR SURFACE CORRODED AT WL157 / REMOVED AND REPLACED BULKHEAD SUPPORT RAIL AT STA 500I IN FWD CARGO COMPARTMENT IAW SRM 51-40-02-0G-0 AND BOEING DWG# 143A7902 REV B WN4269
